Translator Disclaimer
2012 Erratum: maximal arithmetic progressions in random subsets
Itai Benjamini, Ariel Yadin, Ofer Zeitouni
Author Affiliations +
Electron. Commun. Probab. 17: 1-1 (2012). DOI: 10.1214/ECP.v17-2014

Abstract

This is an erratum for "Maximal arithemtic progressions in random subsets" appeared in ECP volume 12 paper number 35 (2007), 365-376

Citation

Download Citation

Itai Benjamini. Ariel Yadin. Ofer Zeitouni. "Erratum: maximal arithmetic progressions in random subsets." Electron. Commun. Probab. 17 1 - 1, 2012. https://doi.org/10.1214/ECP.v17-2014

Information

Accepted: 13 May 2012; Published: 2012
First available in Project Euclid: 7 June 2016

zbMATH: 1242.60009
MathSciNet: MR2926762
Digital Object Identifier: 10.1214/ECP.v17-2014

JOURNAL ARTICLE
1 PAGES


SHARE
Back to Top